# SDR AT9900256

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9915701
- Condition: Dented
- Location: Aft Stairwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT VENTRAL STAIRS FUSELAGE SKIN AT YSD 27-98 WITH NUMEROUS DENT WITH CREASES.  REMOVED STEPS TO GAIN ACCESS.  REMOVED SKIN, LOCATED AND DRILLED NEW SKIN, AND INSTALLED SKIN AND REINSTALLED STEP IAW DC9 SRM 51-30-2, 51-30-1, 51-10-4, 51-30-8, AND RES NR 99595.
